# SDR DL73K011193

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,655 hours, 38,314 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Hor. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND RH AND LH HORIZONTAL STABILIZER ATTACH  FITTINGS ON THE FACES AND BORES.  THE CORROSION WAS REMOVED AND OVERSIZED BUSHINGS WERE INSTALLED PER ERA 397745-14.    THE DAMAGE WAS FOUND DURING INSPECTION AT HMV.
